MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIVA PULSE ID; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION FLEXIVA PULSE ID; POWERED LASER SURGICAL INSTRUMENT
Model Number M006L8406960
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the fiber had light coming through and was broken.The procedure was completed with another device.There were no patient complications.
 
Additional Manufacturer Narrative
B3.Date of event - the exact date of the event was not reported.
 
Additional Manufacturer Narrative
B3.Date of event - the exact date of the event was not reported.Upon receipt of the fiber at our quality assurance laboratory, the fiber was thoroughly analyzed.The device was received in one piece; light was not exiting the fiber body.It passed the visual, microscopic and functional test.A review of the device instructions for use (ifu) was completed and states to carefully inspect the fiber for kinks, punctures, fractures, a broken tip (flat or ball), jacket or fiber or other particulates or pieces, or other visual damage.If the fiber appears damaged, do not use the device.If it is an unused device, return it to boston scientific for replacement.The device history record (dhr) was reviewed and indicated that the device met all manufacturing specifications.Based on the information available, being unable to confirm the reported complaint a conclusion code of no problem detected was assigned to this investigation.The manufacturer has reviewed all the information and determined this event no longer meets reporting criteria for the device in question.
 
Event or Problem Description

Brand Name
FLEXIVA PULSE ID
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22100539
Report Number2124215-2025-34479
Device Sequence Number8448029
Product Code GEX
UDI-Device Identifier08714729978718
UDI-Public(01)08714729978718(17)271128(10)35382824
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K210925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM006L8406960
Device Catalogue NumberM006L8406960
Device Lot Number0035382824
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown